# SDR UIEA2019111205878

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,558 hours, 19,715 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE63145
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK DOES NOT STOP FLOW OF OXYGEN WHEN IN USE.( SWAPPED LEFT SUPERNUMERARY SEAT MASK (OFF PART: P/N MC10-08-114, S/N B119143) WITH CAPTAIN MASK (OFF PART: P/N MC10-08-109, S/N SE63145) IAW B767 AMM 35-11-51. TRANSFERRED LEFT SUPERNUMERARY SEAT TO MDDR 120447 PER DDG 25-25-03, CAT 'D', DUE: 09-MAR-2020.  LP 1229251 - M2: SUPERNUMERARY LEFT SEAT OXYGEN MASK HAS BEEN REMOVED AND REPLACED IAW B767 -300 AMM 35-11-51. OPS CHECK OK, NO DEFECTS FOUND AT THIS TIME. THIS CLEARS MDDR 120447. PLACARDS REMOVED AND MCC NOTIFIED.  )
